# SDR MASA2021061900149

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 24,362 hours, 21,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EXIT SIGN ROW 12 1 BULB INOP
PLACED ON MEL
